ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login


Journal: Universal Journal of Mathematics (Vol.1, No. 1)

Publication Date:

Authors : ; ; ; ;

Page : 11-15

Keywords : Binary quadratic; hyperbola; parabola; integral solutions; pell equation; Special numbers.;

Source : Downloadexternal Find it from : Google Scholarexternal


The binary quadratic equation represented by the positive pellian is analyzed for its distinct integer solutions. A few interesting relations among the solutions are also given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and special Pythagorean triangle.

Last modified: 2016-06-26 18:17:43